The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 11 NO.1 / (1988))
Asymptotic Distribution of Eigenvalues of Non-Symmetric Elliptic Operators
Tetsutaro Shibata,
Pages. 21-36
Abstract
Contents Introduction
1. Fundamental properties of resolvent kernels
2. Approximation of coefficients by $C^infty$ functions
3. Approximation by operators in a ball
4. Approximation by operator in $R^n$
5. Asymptotic formula for the kernel and eigenvalues
Key words
Mathmatical Subject Classification